# SDR UIEA2021071001503

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: APU FIRE LP1( MESSAGE CLEARED BEFORE LANDING. PERFORMED STEPS IN FIM 26-15-804. OPERATIONAL NORMAL. )
